# SDR ASAA2016011014993

- Difficulty date: January 10, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Bs 1112-1118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT TORQUE BOX ON RT SIDE APU INLET FWD SUPPORT ANGLE AT FS 1115 HAS AREA OF CORROSION.  ACFT GROUNDED. R & R STIFFENER IAW SRM 51-40-02-0, G 0, W 1", O .071" R 0, L 1", D .071.
